uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Applications of the Category of Linear Complexes of Tilting Modules Associated with the Category O
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2009 (English)In: Algebras and Representation Theory, ISSN 1386-923X, E-ISSN 1572-9079, Vol. 12, no 6, 489-512 p.Article in journal (Refereed) Published
Abstract [en]

We use the category of linear complexes of tilting modules for the BGG category O, associated with a semi-simple complex finite-dimensional Lie algebra g, to reprove in purely algebraic way several known results about O obtained earlier by different authors using geometric methods. We also obtain several new results about the parabolic category O(p, Lambda).

Place, publisher, year, edition, pages
2009. Vol. 12, no 6, 489-512 p.
National Category
URN: urn:nbn:se:uu:diva-127440DOI: 10.1007/s10468-008-9108-3ISI: 000271527000001OAI: oai:DiVA.org:uu-127440DiVA: diva2:330055
Available from: 2010-07-14 Created: 2010-07-13 Last updated: 2010-07-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Algebras and Representation Theory

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 115 hits
ReferencesLink to record
Permanent link

Direct link